Dec 27, 1997
HI.. I have been off line for a while... i really need help on treating nueropathy.
Ive already used azt, 3tc, and crix. Im in major pain, and am at this time taking mega doses of b vitamins, 400mg per day, also a multivitamine pack, also, Elavil , which caused me to have a very low sex drive. Elavil seems to not be very efective. Ive also tried to mix rubbing alcohol with marajuana, and rubbed that on my feet. That also didnt seem to get rid of the pain. Im taking vicodin for the pain when it gets really bad which is happening more and more often. Im taking 2 to 3 a day. I need alternative thereapys.. please let me know. I have a hmo and a phamacists that works well with me.. ie, he gives me some vitamines for free. He also suggested Glucosamine sulfate, 500mg, which didnt seem to do any thing .
THANKS for all your imput.. sorrry if this has been talked about before.
Response from Dr. Gallant
You don't need vitamins for this-- they're not going to help. What you need to do is get OFF the medications that are causing the problem. ddC is notorious for causing neuropathy, and when you combine it with d4T (which you're never supposed to do) it's even worse.
Your neuropathy will only become worse, possible becoming irreversible and crippling, if you keep taking these two drugs.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Vagina A Symptom Of Acute HIV Infection?
- Can You Contract HIV From Picking Your Nose?
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.